# SDR 96ZZZX387

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bell 412
- Aircraft serial: 36013
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 2353
- Condition: Defective
- Location: Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HANDLE WILL NOT LOCK.
